Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Missed periods, early periods in the earlier cycle due to intake of I-pill. How can I regulate my cycle?

Hello ,My mensturation cycle got delayed and its been two months ..In month of march i took one I- pill and becuase of that i had my menturation cycle early that time. It was because of that birth control pills .My Last Cycle for periods last on 15 March . And its been more than two months I am not having my periods . I am not aware what all is causing this .. I need to consult a doctor for this So please provide me with the solution to this problem . Is there any way to get my Mensturation cycle regulated . ? I am hoping for a good response
Asked On : Sat, 26 May 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Welcome to HCM.
Irregular and delayed periods are a common problem encountered due to the usage emergency contraceptive pills ( iPill).

You have not mentioned anything about your previous menstrual cycles like the duration of the cycle, regularity and flow.
You haven't even mentioned whether you had sex during these 2 months. If the answer is NO, then there is no chance of you being pregnant. If the answer is YES, then you have to rule out the possibility of pregnancy. Since you havent mentioned anything i take the answer as NO.

Using progesterone containing preparations will help you regularise your periods. Preparations like primolut N or mrdroxy progesterone twicw daily for a period of 5 days will help you . But remember one thing that you will have periods after 5 days from stopping the medicine. This should definitely work for you.Meanwhile get an Ultrasound and hormone analysis done to rule out other possibilities.

Please see a Gynaecologist and take her advice on the above mentioned treatment .

Wish you a good health.
Take Care

Answered: Sat, 26 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor